Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two torsion in $H$-spaces


Authors: John R. Harper and James P. Lin
Journal: Bull. Amer. Math. Soc. 82 (1976), 612
MSC (1970): Primary 57F25, 55D45, 55G20; Secondary 57F05, 57F10, 55J20
DOI: https://doi.org/10.1090/S0002-9904-1976-14133-X
MathSciNet review: 0407838
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, On torsion in Lie groups, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 586-588. MR 16, 12. MR 62750
  • 2. J. R. Harper, Homotopy groups of H-spaces. I, Comment. Math. Helv. 47 (1972), 311-331. MR 49 #6231. MR 341480
  • 3. J. Lin, H-spaces with finitely generated cohomology algebras, Bull. Amer. Math. Soc. 80 (1974), 1233-1238. MR 367993
  • 4. J. Lin, The loop space problem and its consequences, Bull. Amer. Math. Soc. 81 (1975), 723-725. MR 448345
  • 5. J. Lin, Torsion in H-spaces, I, Ann. of Math. (to appear). MR 425961

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F25, 55D45, 55G20, 57F05, 57F10, 55J20

Retrieve articles in all journals with MSC (1970): 57F25, 55D45, 55G20, 57F05, 57F10, 55J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14133-X

American Mathematical Society